# SDR UA2R20131118013

- Difficulty date: November 12, 2013
- Submitted: November 18, 2013
- Operation: General aviation
- Filed by: Flight Program Maintenance Services, repair station UA2R206L
- Aircraft: N12
- Make and model: Beech C90
- Aircraft serial: LJ1966
- Aircraft time: 1,123 hours, 604 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 10991005316
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE NR 1 ENGINE, FIRE SEAL ASSY INBD CHANNEL LOWER FLANGE WAS FOUND CRACKED AND DEFORMED AT THE BOLT HOLES.
